Bulletin of the Belgian Mathematical Society - Simon Stevin

Algebraic structures within subsets of Hamel and Sierpiński-Zygmund functions

Krzysztof Płotka

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove the existence of an additive semigroup of cardinality $2^\mathfrak c$ contained in the intersection of the classes of Hamel functions ($\rm HF$) and Sierpiński-Zygmund functions ($\rm SZ$). In addition, we show that under certain set-theoretic assumptions the lineability of the class of Sierpiński-Zygmund functions ($\rm SZ$) is equal to the lineability of the class of almost continuous Sierpiński-Zygmund functions ($\rm AC\cap\rm SZ$).

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 22, Number 3 (2015), 447-454.

Dates
First available in Project Euclid: 16 September 2015

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1442364591

Digital Object Identifier
doi:10.36045/bbms/1442364591

Mathematical Reviews number (MathSciNet)
MR3396995

Zentralblatt MATH identifier
1350.26005

Subjects
Primary: 15A03: Vector spaces, linear dependence, rank
Secondary: 26A21: Classification of real functions; Baire classification of sets and functions [See also 03E15, 28A05, 54C50, 54H05] 03E75: Applications of set theory

Keywords
lineability Hamel functions Sierpiński-Zygmund functions

Citation

Płotka, Krzysztof. Algebraic structures within subsets of Hamel and Sierpiński-Zygmund functions. Bull. Belg. Math. Soc. Simon Stevin 22 (2015), no. 3, 447--454. doi:10.36045/bbms/1442364591. https://projecteuclid.org/euclid.bbms/1442364591


Export citation